Jump to content
Important Survey - Please Participate ×

Having Dystonic Reactions from Kpin/ how would you proceed? Please help!!!!!


[Pl...]

Recommended Posts

I don't know if this is side effects or kindling or switch to liquid for 6 months ( which was bad; am back on pills now) or what...been on pills for 9 days but damage probably already done?!?! Or from supplements

 

Everytime it happens I am in a constant state of panic....everyday all day.... So sick and weak can't leave house or even stand long....

 

Head will shake jaw will go wide open and then shut.... all kinds of movement on face I've probably repeated a million times.......

 

Anyone please tell me what you would suggest regarding what I should do....

 

If I cut again; will it get worse? Do I just sit and stay in this constant state?

 

I reached my threshold and breaking point...

 

I cry nonstop everyday... Anyone please help me!!!!!!  What is the most logical thing to do here?

Please please help if you have an IDEa what may be happening?

Has anyone seen this before?!?!?!?

Link to comment
Share on other sites

Personally I would not cut. You will most likely stabilize. I tapered from .75 to .375 over 6 months, went into acute hell, and am only barely now coming out of it after slowly updosing back to .75. AND THAT WAS 3 WEEKS AGO!! and im barely even half stabilized. So.... you're definitely in for shit if you cut. I would personally hold if I were you; I wish I had the strength to but my symptoms were too intense, and even then it took me this long to even sort-of not really stabilize.

 

So either go up (not recommended) or stay put for a while. Think, months potentially. Your brain will heal and you can continue cutting :)

Link to comment
Share on other sites

Personally I would not cut. You will most likely stabilize. I tapered from .75 to .375 over 6 months, went into acute hell, and am only barely now coming out of it after slowly updosing back to .75. AND THAT WAS 3 WEEKS AGO!! and im barely even half stabilized. So.... you're definitely in for shit if you cut. I would personally hold if I were you; I wish I had the strength to but my symptoms were too intense, and even then it took me this long to even sort-of not really stabilize.

 

So either go up (not recommended) or stay put for a while. Think, months potentially. Your brain will heal and you can continue cutting :)

Love and hate:  thank you really for the advice.... Its so hard to ascertain what the hell is going on with me....

 

I've read many accounts where it seems like people who hold on kolonopin don't do so well but people who hold on Valium do.... I will have to give it a chance...

 

Did you find it got worse before it got better?

 

I also noticed right after I dose all my sxs increase for the first hour then kind of die down.... I don't know what the heck that could possibly mean.... Its so weird and I hate it.... My eye spams tics facial spasms dizziness  tremors pacing everything... Had this with liquid too....

 

Body trying to adjust? I don't know.....

 

Thank you so much for sharing your experience.... Really helps.... Thank you...

Link to comment
Share on other sites

×
×
  • Create New...